# SDR SWIA201125652

- Difficulty date: February 19, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 20,083 hours, 17,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 EMERGENCY CEILING LIGHT IS OUT.  (FLT 6705)  RELAMPED EMERGENCY LIGHT.
